# SDR AWXA200700753

- Difficulty date: April 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CRACKED FUSELAGE SKIN, BS 727D + 12" - BS 780, S22L - S24L.  REPAIRED FUSELAGE SKIN, BS 727D + 12" - BS 780, S22L - S24L IAW AWA ER 03-5361-07166-ES1.
